RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 54–63 (Mi tmf5930)  

This article is cited in 1 scientific paper (total in 1 paper)

Equation for the quark propagator in the infrared region and some properties of its solutions

A. I. Davydychev


Abstract: The Schwinger–Dyson equation for the quark propagator in the infrared region is considered. The infrared asymptotic behavior $D(k)\sim M^2/(k^2)^2$ of the gluon propagator in the covariant gauge is used, and solutions are constructed for different regularizations of the singularity of this propagator. A nonperturbative solution, nonanalytic in the coupling constant, is obtained in a special case; in the ultraviolet region it tends exponentially to the free quark propagator. The solution contains two parameters, one of which corresponds to breaking of chiral symmetry, while the other can be fixed by means of the chiral limit. As a result, a solution free of singularities with respect to the momentum is obtained.

Full text: PDF file (1106 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1048–1055

Bibliographic databases:

Received: 07.03.1990

Citation: A. I. Davydychev, “Equation for the quark propagator in the infrared region and some properties of its solutions”, TMF, 85:1 (1990), 54–63; Theoret. and Math. Phys., 85:1 (1990), 1048–1055

Citation in format AMSBIB
\Bibitem{Dav90}
\by A.~I.~Davydychev
\paper Equation for the quark propagator in~the infrared region and some properties of~its solutions
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 54--63
\mathnet{http://mi.mathnet.ru/tmf5930}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1048--1055
\crossref{https://doi.org/10.1007/BF01017246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5930
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Three-dimensional covariant one-time equations for a system of $n$ spinor particles”, Theoret. and Math. Phys., 101:1 (1994), 1207–1217  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:223
    Full text:51
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019